# SDR O9IAAML0779

- Difficulty date: October 30, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N144LG
- Make and model: Lear 35A
- Aircraft serial: 500
- Aircraft time: 10,811 hours, 7,455 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 660820189
- Part serial: 1247
- Condition: Cracked
- Location: Rt Engine
- Part time: 582 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ENGINE INSPECTION FOUND STARTER GENERATOR FLANGE CRACKED.  REPLACED GENERATOR WITH OVERHAULED UNIT.  NO OTHER DISCREPANCIES NOTED.
